# SDR SRXR201808260036

- Difficulty date: August 26, 2018
- Submitted: August 26, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE FRAME BS 2257 RH SIDE UPPER CORNER IS CRACKED. ACCOMPLISHED REPAIR ON TAILCONE FRAME RH SIDE AT STA 2257 PER MD-11 SRM 53-80-07 REPAIR 4 .
